# SDR SWAA2016052452054

- Difficulty date: May 11, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 57,142 hours, 33,201 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 115A298210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE INBD UPPER PANEL MIDDLE STIFFENER CRACKED.  R & R STIFFENER IAW SRM.
